# SDR SWAA2017050213530

- Difficulty date: April 28, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 35,391 hours, 20,702 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Part number: 5874002230
- Condition: Worn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXITS RED PULL HANDLE COVERS HOOK AND LOOP WORN.  R&R HOOK AND LOOP PER SIP.
